# SDR DXTA2020102704276

- Difficulty date: October 27, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500265
- Aircraft time: 4,851 hours, 3,828 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shroud
- Condition: Out Of Position
- Location: Main Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS STUCK CLOSED DUE TO TRIM ON DOOR.   FOUND AFT PAX DOOR SHROUD JAMMING AGAINST DOOR FRAME, REMOVED AND REPLACED.  OPERATIONS CHECKS GOOD.  REMOVED P/N 506-45261 S/N 20273651/001.  INSTALLED P/N 506-45261 S/N 19964113/001.
